# SDR YENA20150503096

- Difficulty date: May 3, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 11,210 hours
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R6836
- Condition: Failed
- Location: Slats
- Part time: 9,648 hours, 6,063 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, ON APPROACH, SLAT FAIL EICAS MESSAGE WHEN MOVING FLAPS FROM 0 TO 1, SPOILER FAULT AND SHAKER ANTICIPATED EICAS MESSAGE. R & R RT WING 3-4 SKEW SENSOR AND OPS CHECKED IAW MM 27-83-01-04 AND 27-83-01-05. ALL CHECKED NORMAL.
